# SDR MASA200700525

- Difficulty date: August 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 19,520 hours, 18,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7288 DTW - PILOT REPORTED ALL THE EMERGENCY LIGHTS INOP.  MX CHARGED THE BATTERY PACKS.
